On Extended Legendrian Dualities for the Pseudo-Spheres in Lorentz-Minkowski Space
Abstract: In this talk, after one-parameter families of Legendrian dualities in  which are the extensions of four Legendrian dualities defined in  for the pseudo spheres in Lorentz-Minkowski space are showed, some applications of these extended Legendrian dualities are given, [2,5,6].
 V. I. Arnol’d, S. M. Gusein-Zade and A. N. Varchenko, Singularities of Differentiable Maps, Vol. I, Birkh ̈auser, 1986.
 M. Asayama, S. Izumiya, A. Tamaoki and H. Yıldırım, Slant geometry of spacelike hypersurfaces in Hyperbolic space and de Sitter space, Revista Matem ́atica Iberoamericana 28(2) (2012), 371–400.
 D. E. Blair, Contact manifolds in Riemannian geometry, Lecture Notes in Math., Vol. 509, Springer, 1976.
 S. Izumiya, Legendrian dualities and spacelike hypersurfaces in the light-cone, Moscow Mathematical Journal 9 (2009), 325–357.
 S. Izumiya and H. Yıldırım, Extensions of the mandala of Legendrian dualities for pseudo-spheres in Lorentz-Minkowski space, Topology and its Applications 159 (2012), 509–518.
 S. Izumiya and H. Yıldırım, Slant geometry of spacelike hypersurfaces in the lightcone, Journal of the Mathematical Society of Japan 63(3) (2011), 715–752.
Yer : MSGSÜ Bomonti Binası, Fizik Bölümü
Tarih : 9 Ekim 2014 Perşembe, 15:00